Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KindHike

YAZ is destroying my skin

Before i started taking YAZ I had mild acne, I started and my skin is HORRIBLE. I just want to know if going off of it would make my skin worse or better? I do want to stop I'm just afraid but I'm also afraid to keep taking it.

Share this post


Link to post
Share on other sites

I havent been on that one but have you been back to see your doctor or dermatologist? (whoever prescribed it for you)

Share this post


Link to post
Share on other sites
On 4/3/2017 at 3:15 AM, KindHike said:

Before i started taking YAZ I had mild acne, I started and my skin is HORRIBLE. I just want to know if going off of it would make my skin worse or better? I do want to stop I'm just afraid but I'm also afraid to keep taking it.



I had the same issue with Yaz. Was your period regular before taking it? I would give it 3-6 months for your hormones to level out. Sometimes BCs cause an initial breakout but clear up in the long run.  I'd talk to your doc before stopping it completely. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×